# SDR AALA201809219038

- Difficulty date: September 20, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N287AY
- Make and model: Airbus A330-243
- Aircraft serial: 1417
- Aircraft time: 22,443 hours, 3,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING JC 33C22033002, THE L1 DOOR EMERGENCY LIGHT POWER SUPPLY  BATTERY  FAILED.  MAINTENANCE REPLACED THE BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
